| Model Number |
EC34-I10CL |
| Medical Device Problem Codes |
Mechanical Problem (1384); Connection Problem (2900); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model ec34-i10cl-us is available in the usa with a 510k number k190805.Evaluation summary: it was caused due to an excessive force applied on the cmos cable.
Event or Problem Description
The led light flickers even though it is switched off.It lights brighter during movement.A/w connector is loosened.This event occurred at the time of during inspection.There was no report of patient harm.